# SDR RAIA2009062200002

- Difficulty date: June 17, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 22,818 hours, 21,482 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 4501968D
- Part serial: E004341
- Condition: Failed
- Location: Apu
- Part time: 16,265 hours, 20,581 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

PRE FLIGHT CREW REPORTED THAT THE APU AUTO SHUTDOWN ON THE GROUND FOLLOWED BY AN ELECTRICAL BURNING SMELL IN THE COCKPIT AND CABIN.  RAMP WORKERS REPORTED A LARGE FIREBALL AND SMOKE COMING FROM THE APU EXHAUST CONE WHEN APU SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE APU.
